EconPapers    
Economics at your fingertips  
 

Mutual intersection for rough differential systems driven by fractional Brownian motions

Cheng Ouyang, Yinghui Shi and Dongsheng Wu

Statistics & Probability Letters, 2018, vol. 135, issue C, 83-91

Abstract: Let XH and XK be solutions to two stochastic differential equations driven by independent fractional Brownian motions with Hurst parameters H and K, respectively. We study when XH and XK intersect with each other over a finite time interval. We also derive Hausdorff and packing dimension results for the set of intersection times of XH and XK.

Keywords: Fractional Brownian motion; Rough differential systems; Mutual intersection (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715217303668
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:135:y:2018:i:c:p:83-91

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2018-05-05
Handle: RePEc:eee:stapro:v:135:y:2018:i:c:p:83-91